# SDR SIMA20190317002

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 36,217 hours, 30,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NR 3 FROM FWD IN CEILING PANEL INOP. C/A-REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT NR 3 FROM FWD BULB IAW AMM 33-50-08 OPS CHECK GOOD.
